# SDR DALA2023122810698

- Difficulty date: December 27, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 91,264 hours, 41,330 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 678 CORROSION IN AFT CARGO COMPARTMENT FLOOR STRUCTURE MAIN FRAME UPPER SURFACE BS.1480 APROX BETWEEN BL.0 AND RBL.7.5. DOT 129-030. CORRECTIVE ACTION: -SUMMARY OF NR-00378- REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR ON AFT CARGO COMPARTMENT FLOOR STRUCTURE MAIN FRAME UPPER SURFACE BS.1480 APROX BETWEEN BL.0 AND RBL.7.5 IAW ER/A 614192-14AD REV ORIGINAL. (0128062)
